# SDR 2001UALA01357

- Difficulty date: July 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N320UA
- Make and model: Boeing 737322
- Aircraft serial: 23952
- Aircraft time: 41,562 hours, 22,213 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2, #3 AND #4 STOP PAD CUTOUTS CRACKED AT FWD FRAME, DOOR 1 RIGHT.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW ANGLE DOUBLERS.
